# SDR ASAA0944782

- Difficulty date: March 13, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C2631026
- Part serial: 1647
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP TRAILING EDGE WEDGE HAS TWO CHAFED AREAS IN PREVIOUS REPAIRS.  REMOVED DAMAGED DOUBLERS, PREPPED AREAS, FABRICATED FILLER AND DOUBLER, BONDED REPAIR IAW B737 400 SRM 51 70 10.
